Top 9 Childrens Motrin Liquid Bubble Gum – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Motrin

#ad

100 mg Ibuprofen, Children's Motrin Oral Suspension Medicine for Kids, 4 fl. oz, Bubblegum Flavor

#ad
Motrin #ad - This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, headache, sore throat, and toothache. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.

Motrin products can help you and your family feel better. 4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part Number60440
Model60440

2. Motrin

#ad

4 Fl Oz 2 Pack, Bubble Gum, Motrin Children's Pain Reliever/Fever Reducer Liquid

#ad
Motrin #ad - For children ages 2 to 11, Lasts up to 8 hours. Pack of 2 children's motrin 4 Ounce each bottle In original Manufacturer packaging. Temporarily relieves minor aches and pains due to the common cold, sore throat, flu, headache, and toothache. Contains 100 milligrams of ibuprofen. Temporarily reduces fever.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4 Inches
Length6 Inches
Width4 Inches
Part Number300450604408

3. Tylenol

#ad

4 Fl. Oz, Cough, Children's Tylenol Cold, and Sore Throat Medicine, Bubblegum

#ad
Tylenol #ad - 4-fluid ounce bottle of children’s cold, cough, and sore throat medicine. Each 5-milliliter dose contains 160 milligrams of acetaminophen and 5 milligrams of dextromethorphan HBr. Temporarily reduces fever. Ibuprofen-, alcohol-, and aspirin-free formula. Temporarily relieves cold and flu symptoms, sore throat, headache, including minor aches and pains, and cough.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height5.13 Inches
Length1.97 Inches
Width1.97 Inches
Part Number456357
ModelCSAVBLK;ASD;LF

4. Amazon Basic Care

#ad

Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL NSAID, 8 Fl Oz Pack of 1, Berry, Orange

#ad
Amazon Basic Care #ad - Provides relief for up to 8 hours for children ages 2 to 11 years. One dose provides relief of pain and fever for up to 8 hours. Compare to Children’s Motrin active ingredient. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol.

Active ingredient in amazon basic care children's ibuprofen oral suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer. Made for children: berry flavor is a kid-friendly choice for amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11.

To relieve children's pain or fever, use amazon basic care children's ibuprofen oral suspension 100 mg per 5 mL. Temporarily reduces fever and relieves minor aches and pains of the common cold, sore throat, flu, headache and toothache for up to 8 hours. The container features a child-resistant safety cap. Dosage cup included.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part Number62

5. Motrin

#ad

Berry, Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen, 1 fl. oz

#ad
Motrin #ad - 1-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants.

Motrin products can help you and your family feel better. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer. These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, headache, sore throat, and toothache. Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4.75 Inches
Length6.86 Inches
Width2.5 Inches
Part Number33192
Model33192

6. Motrin

#ad

Ibuprofen, Pain Relief, Grape Flavored, Children's Motrin Oral Suspension, 4 Oz

#ad
Motrin #ad - Contains 100 milligrams of ibuprofen. Temporarily relieves minor aches and pains due to the common cold, headache, sore throat, flu, and toothache. For children ages 2 to 11. Lasts up to 8 hours. Temporarily reduces fever.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.39 Pounds
Width2 Inches
Part Number60340
ModelCSAVBLK;ASD;LF

7. Mucinex

#ad

Cold & Cough, Controls Cough, Mucinex Children's Multi-Symptom Day/Night Liquid, Reduces Fever, Thins & Loosens Mucus, Very Berry, Soothes Sore Throat, 8oz 2x4oz Relieves Nasal & Chest Congestion

#ad
Mucinex #ad - Night time: runny Nose & Sneezing. Day & night: relieves Stuffy Nose & Cough. Alcohol-free, Includes dosing cup. Night time: Fever & Sore throat. Day time: chest Congestion & Breaks up Mucus.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad
Height5.7 Inches
Length2 Inches
Weight8 ounces
Width4.13 Inches
Part NumberASA-104
ModelASA-104

8. Advil

#ad

Fast Pain Relief, 200 Count, Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Ibuprofen 200mg

#ad
Advil #ad - Pain relief at liquid speed: advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain. Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief.

Pain relief: advil is the world’s no. Safe & effective: for over 35 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer. Hsa and fsa eligible product. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years. Multiple sizes: advil liqui-gels minis comes in 3 sizes; Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

9. ACT

#ad

16.9 Fl Oz, ACT Kids AntiCavity Fluoride Rinse Children's Mouthwash, Bubblegum Blowout, Bubble Gum Blow Out

#ad
ACT #ad - Delicious & fun: act anticavity fluoride rinse comes in great tasting flavors made just for kids! They'll love the way it tastes & you’ll love knowing that they’re using a great cavity-fighting tool.

Reduces cavities up to 40% more than brushing alone. Act freshens breath: no one enjoys bad or sour breath, and fresh, clean, and fresh breath is one of the benefits of good oral health care. Act's selection of flavors leave your mouth feeling cool, and ACT lozenges and mouthwashes help freshen your breath. Maximum fluoride: act anticavity kids formula provides maximum fluoride in a convenient 1-time-a-day formula! Just 60 seconds a day & they’re done! Our easy to use dosage meter puts kids in control, minimizing mess & giving an exact 10ml dosage every time.
BrandACT #ad
ManufacturerACT #ad
Height8.8 Inches
Length2 Inches
Weight32 Pounds
Width3.1 Inches
Part Numberthomaswi
Modelthomaswi

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.